So, for almost a month, on and off, I get this UNBEARABLE itch on my pubic area. It's only on the outside. I haven't shaved in about 3 weeks (I feel weird not shaving lol). But I actually scratched it so hard that I started to bleed and the fact that I have eczema doesn't help. I don't have any infections or a UTI, I just started using cortisone today, my mom was against it, but since I'm only using it on the outside, I think I should be fine. It's pretty uncomfortable. It's one of those itches that almost feels like it's stinging. I usually get the itch a couple days after I shave but I haven't in awhile. And I don't have pubic lice (I checked and didn't see anything). I kinda want to shave so I can put the cream on better but I really don't want the razor to irritate it even more. (Sometimes when I need to shave I get itchy too) And I'm on my period so the pad is rubbing against it making it itch more. I don't know what to do anymore. I only wear cotton undies, change them regularly (and since I'm on my period, I change my pad frequently). Any other advice/suggestions would be appreciated. Thanks =]
I just finished reading your comments. Are you aware that gynecologists are advising woman not to shave their vaginal area. The shaving actually invites irration, nicks and other problems. As for using cortisone, is this something a doctor advised you use or is this some cortisone ointment you already had at home. I would advise making an appointment with your family doctor. Itching to the point of bleeding in this area should be of concern to you. Good luck getting some relief. If the cortizone cream has not been okayed by your doctor, I would stop using it and make that doctor's appointment asap. Eve
Hhhmmm... it's possible that shaving is just not a good idea for you. You can keep the area trimmed and the hair under control by simply letting a short amount of hair to remain. Mites and lice are HARD to see. You might have them and not know it even if you looked. And having eczema doesn't help either. I think a dermatologist may be in order. Talk to your mom and see what she thinks (and if your mom thinks cortisone is not a good idea, she probably has a good reason for thinking it, and you should ask her why) your mom is a very valuable source of information concerning women's health, even though she isn't a doctor, she knows you best. Please listen closely to what she has to say, because she loves you and only wants what is best for you. I pray that you get your problem under control! Blessings - Blu
I haven't shaved in awhile. And even when I don't shave for awhile, it doesn't get out of control, And the cortisone cream is for eczema, and since it's only on the outside, my doctor said it's fine but only use it for a couple days. Today, it's not itching so bad but since I scratched till the point of bleeding and actually causing scratches, it burns a little bit and the pad is irritating it, I find A LOT of relief after I shower. And I clean myself every time I use the bathroom. It's feeling a lot better today. And on the cortisone it DOES say that it "temporarily relieves external anal and genital itching" so yea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.